# SDR DALA1130609866

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 74 BTM END OF PNL SUPPORT FASTENER HOLE CRACK OUT.  CUT OUT DAMAGED HAT CHANNEL IAW DC9 SRM 53-05 FIG 1.  FABBED NEW SECTION OF HAT CHANNELS & DOUBLER P/N 2912282 IAW DC-9 SRM 53-05 FIG 1.  HFEC INSP IAW NDT SPM 09-10-01.  DAMAGE REMOVED, LOCATED, DRILLED & INST IAW DC-9  SRM 53-05 FIG 1.
